# SDR HNAA0400117

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 31,490 hours, 34,566 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 4039 NORFOLK TO LGA REPORTED HAVING A RUDDER TRIM ACTUATOR RUNAWAY CONDITION.  CREW FOLLOWED THE ABNORMAL PROCEDURES CHECKLIST AND CONTINUED THE FLIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE IN LGA TROUBLESHOT SYSTEM AND FERRIED AIRCRAFT TO MIDDLETOWN FOR MAINTENANCE.  MAINTENANCE FOUND THE RUDDER TRIM SWITCH TO BE HANGING UP WHEN SELECTED TOWARDS THE LEFT HAND POSITION.  SWITCH WAS REMOVED AND REPLACED.  SYSTEM WAS OPERATIONAL CHECKED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
